# SDR C1HA200692002

- Difficulty date: March 11, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Condition: Dirty
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF TAIL SKID LIGHT REMIND ILLUMINATED FOLLOWED COM PROCEDURES DUMPED 26.2 FUEL RETURNED FOR LANDING IN ZIH.  CLEANED ROLLER ACTUATOR ON BOTH SWITCHES.  TESTED TAIL SKID NUMEROUS TIMES IAW 32-71-01, NO DEFECTS NOTED, OK FOR SERVICE.
